Well… Didn’t get to sleep until the A.M. Because of this, I missed the ANZAC day dawn service… *sighs*, ahh well, next year.

Took my BUPROPION at 9:40am today.
(On an empty stomach).

Today so far at 9:45, I feel soo tired. Hopefully I’ll get a boost of energy by 1-2pm.

Other than that, there’s no current side effects I’m feeling except for CRAZY increased libido….

And I’m laughing a lot more. Feeling happier with my family, and feel more loving towards my kids.

11:50am- feel extremely nauseous (possibly because I haven’t eaten anything except an Anzac biscuit today).

Also feeling extremely sleepy.. It’s horrible. Id actually describe it as being more like I’ve taken a sleeping pill and am feeling drowsy And mixed with anxiety, I feel messed up. Concentration and Focus is non-existent. I’ve made that many typing and spelling mistakes just writing this little bit. And correcting them “hurt” my head. Heavy eyes, with pains behind them. Feeling dopey.

2:19pm Damn it! I still have my appetite.

3pm-very chatty and speaking fast.

4pm to 5:30pm-very nauseous.

6pm, and like the other day, I have a sore throat/glands again. It’s not the type of sore throat that’s scratchy, it literally feels like my glands are tender and achy when I swallow.

I also have slight body aching. It’s as if I’m getting the flu. But I’m very sure I’m not, well it’s unlikely because I have had 3 different strains of flu shot this season to protect me. Generally feeling run down. This medicine is crazy, it’s taking me on a roller-coaster of symptoms and emotions. I really hope after the 6 or so weeks when it’s supposed to start making me feel better…i hope that It actually makes me feel better.

I’m starting to feel depressed, down and anxious. What if I get so depressed I kill myself? I’m terrified of that. These kinds of brain altering meds are very powerful in what they can do. They can turn someone who has never been depressed in their life, to attempted or completed suicide. Very scary.

10:15pm…can’t stop clenching my jaw. Muscles in my face are beginning to hurt because of it.

Advertisements